Computational & Applied Mathematics
On-line version ISSN 1807-0302
YAZDANI, S. and HADIZADEH, M.. Piecewise constant bounds for the solution of nonlinear Volterra-Fredholm integral equations. Comput. Appl. Math. [online]. 2012, vol.31, n.2, pp. 305-322. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022012000200005.
In this paper, we compute piecewise constant bounds on the solution of mixed nonlinear Volterra-Fredholm integral equations. The enclosures are in the form of intervals which are guaranteed to contain the exact solution considering all round-off and truncation errors, so the width of interval solutions allows us to control the error estimation. An iterative algorithm to improve the accuracy of initial enclosures is given and its convergence are also investigated. Our numerical experiments show that the precision of interval solutions are reasonable in comparison to the classical methods and the obtained conditions and initial enclosure of the proposed algorithm are not restrictive. Mathematical subject classification: 65G20, 45G10, 65G40.
Keywords : Volterra-Fredholm integral equations; enclosure methods; interval analysis; guaranteed error bounds.